# SDR SIMA20200918003

- Difficulty date: September 18, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,324 hours, 31,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD SQUEAL FROM MAIN CABIN DOOR DURING DESCENT FROM FL 200 TO 11000.  TRANSFERRED TO NRWC 942-DFW-04837 SL 222468.  C/A REF NRWC 942-DFW-04828 ITEM 1 FOR CORRECTIVE ACTION.  LEAK CK GOOD, NO FURTHER FAULT FOUND.
